# SDR SWAA2016020448658

- Difficulty date: February 3, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 30,285 hours, 17,800 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 411A2212
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN COVER MISSING.  R&R LIGHT ASSEMBLY PER AMM.
